# SDR DALA2019020400835

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 78,791 hours, 34,593 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE DECK HOLE A CRACKED. INSTALLED REPAIR IAW EM5311-01171-04A AND ERA 594797-14AD REV O.
